# SDR 2007UALA01585

- Difficulty date: May 19, 2007
- Submitted: June 15, 2007
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Aircraft time: 46,519 hours, 8,835 cycles
- Engine: Pwa PW4077
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: S140T263157
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 2L WON'T ARM.  *S/D*  ADJUSTED LOWER DOOR SEAL ON DOOR 2L.  OP CHECKS NORMALLY.
